Differential and Integral Equations

Quasilinear elliptic systems convex-concave singular terms and $\Phi$-Laplacian operator

José V. Gonçalves, Marcos L. Carvalho, and Carlos Alberto Santos

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper deals with the existence of positive solutions for a class of quasilinear elliptic systems involving the $\Phi$-Laplacian operator and convex-concave singular terms. Our approach is based on the generalized Galerkin Method along with perturbation techniques and comparison arguments in the setting of Orlicz-Sobolev spaces.

Article information

Source
Differential Integral Equations Volume 31, Number 3/4 (2018), 231-256.

Dates
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1513652425

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations 35J57: Boundary value problems for second-order elliptic systems 35J75: Singular elliptic equations 35M30: Systems of mixed type

Citation

Gonçalves, José V.; Carvalho, Marcos L.; Santos, Carlos Alberto. Quasilinear elliptic systems convex-concave singular terms and $\Phi$-Laplacian operator. Differential Integral Equations 31 (2018), no. 3/4, 231--256. https://projecteuclid.org/euclid.die/1513652425


Export citation